MAUDE Adverse Event Report: VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17312-00
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) # - unable to determine entire udi number, as manufacturing information was not provided.Device evaluation update: g3, g6, h3, h6, and h11.Vyaire medical sent a field service representative (fsr) on site to evaluate the avea ventilator.The fse was able to confirm the customer's reported issue.A new user interface module (uim) was installed.A touch screen calibration was conducted.All button functions were tested, verified proper operation, conducted a verification test, and confirmed the unit is operating correctly and ready for clinical use.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical: the avea ventilator continues to have a blank screen issue intermittently.No patient involvement.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19833309
Report Number3013421741-2024-00302
Device Sequence Number8160167
Product Code CBK
UDI-Device Identifier10190752185784
UDI-Public(01)10190752185784
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17312-00
Device Catalogue Number17312-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown